# SDR CALA2022083102224

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 737
- Aircraft serial: 37813
- Aircraft time: 30,489 hours, 2,945 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: 7000053H05
- Part serial: AAEM002994
- Condition: None
- Location: L1 Gen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEC GEN SYS L1 ADVISORY LEFT 1 GENERATOR CHANNEL INOPERATIVE. ELEC GEN OFF L1 OK TO DEFER L-1 GEN DEFERRED DIRECTLY BY TOMC PER AHM REPLACE L-1 GCU  M/E 79-2422-9-0001 SHOWN IN STOCK EWR CMCF SHOWS MM 24-16511, T/S PER FIM INDICATIONS NORMAL. DMC-B787-A-24-20-F0-K5A-421A-A. REMOVED AND REPLACED L1 GCU PER ROTABLE PARTS CHANGE WAS INDICATED - TT # 1925413  SN OFF 2994 DMC-B787-A-24-22-02-01A-520A-A/ 720A-A. CONFIRMED CORRECT SOFTWARE INSTALLED AND PERFORMED OPS TEST AND ENG RUN WITH ALL GENERATOR, CONT  OFF 79-2422-9-0001 2994 ON 79-2422-9-0001 5838
